# SDR DL76G040228

- Difficulty date: March 11, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 17,698 hours, 2,938 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Missing
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 767300ERM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND TIE NUT MISSING FROM NR 3 MAIN LANDING WHEEL ASSEMBLY.  REPLACED MLG TIRE ASSY IAW MM.
